# SDR UALA2012011200258

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 35,648 hours, 14,600 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GROUND RETURN AND CANCELLATION DUE TO INOPERATIVE PACK.  PACK 1 FAULT LIGHT INOP - AIR AIR.  PROG TEXT:  - ITEM ROLLED FORWARD.  NR 1 PACK FLOW CONTROL VALVE REPLACED AND REPLACED SOLENOIDS 7170HM1, 10HA1.  SWAPPED BOTH SDACS, PERFORMED CATIII CHECK.  ACFT PACK SYSTEM OPS NORMALLY.
